Translator Disclaimer
December 1991 Compactification and factorization theorems for transfinite covering dimension
Katsuya Yokoi
Tsukuba J. Math. 15(2): 389-395 (December 1991). DOI: 10.21099/tkbjm/1496161664

Abstract

P. Borst introduced a transfinite extension of the covering dimension. In this paper we obtain compactification and factorization theorems for this dimension function.

Citation

Download Citation

Katsuya Yokoi. "Compactification and factorization theorems for transfinite covering dimension." Tsukuba J. Math. 15 (2) 389 - 395, December 1991. https://doi.org/10.21099/tkbjm/1496161664

Information

Published: December 1991
First available in Project Euclid: 30 May 2017

zbMATH: 0789.54042
MathSciNet: MR1138193
Digital Object Identifier: 10.21099/tkbjm/1496161664

Rights: Copyright © 1991 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 2 • December 1991
Back to Top